Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL8130157732

Export

Selection :

A NOTE TO THE THEORY OF PERIODIC SOLUTIONS OF A PARABOLIC EQUATION

Author
LAUEROVA D
KARLOVY UNIV., MAT.-FYZ. FAK./PRAHA 11800/CSK
Source
APL. MAT.; ISSN 0373-6725; CSK; DA. 1980; VOL. 25; NO 6; PP. 457-460; ABS. CZE/RUS; BIBL. 1 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION DERIVEE PARTIELLE SOLUTION PERIODIQUE EQUATION PARABOLIQUE ANALYSE NUMERIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
PARTIAL DIFFERENTIAL EQUATION PERIODIC SOLUTION PARABOLIC EQUATION NUMERICAL ANALYSIS APPLIED MATHEMATICS
Keyword (es)
ANALYSIS NUMERICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL8130157732

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web